JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Generalized ø-Recurrent LP-Sasakian Manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.779-788
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.779
 Title & Authors
On Generalized ø-Recurrent LP-Sasakian Manifolds
Jaiswal, Jai Prakash; Ojha, Ram Hit;
  PDF(new window)
 Abstract
In this paper we studied generalized -recurrent and generalized concircular -recurrent LP-Sasakian manifolds.
 Keywords
Generalized -recurrent;generalized concircular -recurrent;LP-Sasakian manifold;Einstein manifold;
 Language
English
 Cited by
 References
1.
K.Matsumoto, On Lorentzian para contact manifolds, Bull. of Yamagata Uni. Nat. Sci., 12 (1989), 151-156.

2.
K.Matsumoto and I.Mihai, On a certain transformation in LP-Sasakian manifold, Tensor , N.S., 47 (1988), 189-197.

3.
U.C.De, K.Matsumoto, and A.A.Shaikh, On Lorentzian para-Sasakian manifolds, Reidi-Contidel Seminario Mathematico di Messina, Seric II, Supplemential, 3 (1999), 149-158.

4.
T.Takahashi, Sasakian ${\phi}$-symmetric spaces, Tohoku Mathematical Journal, 29 (1977), 91-113. crossref(new window)

5.
U.C. De and N.Guha, On generalized recurrent manifolds, Proceedings of the Mathematical Society, 7 (1991), 7-11.

6.
S.Tanno, Isometric immersions of Sasakian manifold in sphere, Kodai Math. Sem. Rep., 21 (1969), 448-458. crossref(new window)

7.
K.Yano and M.Kon, Structures on Manifolds, Series in Pure Mathematics 3., World Scientific Publishing Co., Singapore.

8.
U.C.De and G.Pathak, On 3-dimentional Kenmotsu manifolds, Indian J. Pure Appl. Math., 35 (2) (2004), 159-165.

9.
Venkatesha and C.S.Bagewadi, On 3-dimensional trans-Sasakian manifolds, AMSE, 42 (5) (2005), 63-73.

10.
A.A.Shaikh and U.C.De, On 3-dimensional LP-Sasakian manifolds, Soochow J. of Math., 26 (4) (2000), 359-368.

11.
Quddus.Khan, On Generalized recurrent Sasakian manifolds, Kyungpook Math. J., 44 (2004), 167-172.

12.
J. P.Jaiswal and R. H.Ojha, On Generalized ${\phi}$-recurrent Sasakian manifolds, to appear.

13.
Adnan. Al-Aqeel, U. C. De and G. C.Ghosh, On Lorentzian Para-Sasakian manifolds, Kuwait J. Science and Engg., 31 (2004), 1-13.

14.
Venkatesha and C. S.Bagewadi, On concircular ${\phi}$-recurrent LP-Sasakian manifolds, DGDS, 10 (2008), 312-319.